bert99 Posted October 6, 2010 Share Posted October 6, 2010 Hello everybody, this is my first post and I have to say I absolutely love this forum! I have a major problem with taking Trazodone 150mg at night - the sleep eating is killing me! I have gained so much weight its incredible. I am on weight watchers right now and I eat really great during the day, but after I take the traz at night I start eating almost everything in the house! Things I would normally NOT eat, too. I wake up with chocolate melted all over me, crumbs everywhere...it's awful. I am on Abilify 2 mg which has been a livesaver for me. I also have an rx for Zyprexa and Seroquel that I don't use. Can I take either of those AP's while on Abilify to help me sleep? Any information would be greatly appreciated! :-) Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.